# SDR TRAX200701528

- Difficulty date: October 17, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 10,351 hours, 6,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT 280 WEBS HAVE SIGNS OF SURFACE CORROSION JUST ABOVE 280 TRANSVERSE BEAM.  REMOVED SURFACE CORROSION ON LT AND RT 280 WEBS PER CRJ700 SRM 53-11-10.
